# SDR P5CA9500056

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: S334
- Condition: Failed
- Location: Stabilizer
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, CONSTANT TAKEOFF WARNING.  RECYCLED ALL FLIGHT CONTROLS, NO HELP.  RETURNED TO BLOCKS, OPERATIONAL CHECK OK PER BOEING MAINTENANCE MANUAL 31-26-00.
